# SDR IPXA2024102390713

- Difficulty date: October 1, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U485337
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MAIN DECK FLOOR PANEL AT ZONE 1RH SIDE AT STA 440, NOTICED SCRATCHES & GOUGES DAMAGES NOT MORE THAN ON PLY SEQ 26. P/N:141U4853-37 (REPAIR) I.A.W AMM 53-21-02-400-801 REV.45 INSTALL MAIN DECK FLOOR PANEL AND PERFORM G.V.I RESULT WAS NORMAL.
